Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
124 Doctors are Online

No periods, finished ginette 35 course, also taking acnetane. Should I be worried?

I started taking ginette 35 on the last day of my menstruation (started on the a Wednesday on the silver section) and am at the silver section again. Im only left with one tablet before i finish the cycle but still haven t got my period. I was taking it together with Acnetane (for acne vulgain) as advised by my dermatologist because one should not fall pregnant when taking Acnetane as it can lead to giving birth to a deformed baby. I had a problem of missing the pill by at least 3 hours for the better part of the cycle. Sould i be worried?
Asked On : Fri, 11 Jan 2013
Answers:  0 Views:  84 Awaiting Answer
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor